Deformation of Kähler matrics to Kähler-Eisenstein metrics on compact Kähler manifolds.

Huai-Dong Cao

Inventiones mathematicae (1985)

  • Volume: 81, page 359-372
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Cao, Huai-Dong. "Deformation of Kähler matrics to Kähler-Eisenstein metrics on compact Kähler manifolds.." Inventiones mathematicae 81 (1985): 359-372. <http://eudml.org/doc/143260>.

@article{Cao1985,
author = {Cao, Huai-Dong},
journal = {Inventiones mathematicae},
keywords = {Hamilton's parabolic Einstein equation; Calabi conjecture; Kähler manifold; Chern class; heat equation; Kähler Einstein metrics},
pages = {359-372},
title = {Deformation of Kähler matrics to Kähler-Eisenstein metrics on compact Kähler manifolds.},
url = {http://eudml.org/doc/143260},
volume = {81},
year = {1985},
}

TY - JOUR
AU - Cao, Huai-Dong
TI - Deformation of Kähler matrics to Kähler-Eisenstein metrics on compact Kähler manifolds.
JO - Inventiones mathematicae
PY - 1985
VL - 81
SP - 359
EP - 372
KW - Hamilton's parabolic Einstein equation; Calabi conjecture; Kähler manifold; Chern class; heat equation; Kähler Einstein metrics
UR - http://eudml.org/doc/143260
ER -

NotesEmbed ?

top

You must be logged in to post comments.